• entries
  • comments
  • views

Accutane Day 5, Nothing Yet


today is the start of day 5. just took my 40mg that i take in the morning, i will take my other 30mg with dinner. i have not noticed anything yet. i have been using chapstick like its my job to not only get used to putting it on all the time since i never use that stuff, and to also combat any drying that may start. i dont want side effects but im waiting for them to start. anyone know when they are supposed to start? i was at an amusement park the last couple days and wore strong sun screen. i do not normally wear spf 50 kids sun screen for sensitive skin, but i dont want to take the chance of burning even on day 5 of my meds. ill post in a couple days again. ask my any questions or leave me some insight if you can please!! =)

  Report Entry

1 Comment

First off, good luck with the course. It may get rough but it'll be we'll worth it in the end. Generally people start noticing side effects after a week or two but everyone is different so could be later or even never for you.

1 person likes this

Share this comment

Link to comment
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now